Monday, April 03, 2006

Sore Foot, Big Appetitle

I now seem to have the second most likely side effect of Sorafenib - swollen, red, sore feet and hands. Mainly, it's my right food. Being on my feet for ten hours last Friday probably did the trick. But I had tons of energy and lots to get done and I didn't feel any problems until the end of the day. I have tried to stay off my foot the last two days. Gotta work the store again today, as one employee is on spring break with his kids. I will just perch on the stool behind the counter.

On the upside, I have lots of energy (and can't walk much - I'm catching up on my reading as a result.) Before the Sorafenib, I was tired all the time. I felt like I was going down a black hole. I had pain in my abdomen - I told me husband that I felt like I'd been sawed in half in a magic show, and put back together kind of crooked. That pain is gone. I do feel something on my right side in what I think is my liver - hope it's not another tumor. I have had pain in my left rib cage all winter and that disappeared last week. I have had some residual bronchitis since last October which also seems to have cleared as well. I don't know if all these improvements are from the Sorafenib or from being on steroids for the rash, which is still there and seems to have stablilized, or both.

And my appetite is back to what it was before I had my liver resectioned. I am amazed at what I'm eating. I want dessert with every meal. I think I've gained two pounds over the weekend. Before, I had such a small appetite and had to force myself to eat more that I wanted.

I will call doctors today to see what to do about the foot. I see the GP tomorrow anyway.

Thanks for listening.

2 comments:

Julia said...

Caroline, I have saved your blog url and will be checking it regularly. Hope your energy stays high. You know, you may not be able to be on your feet all that much, but you can always knit.:-)
Julia
http://yarnmaven.typepad.com

Kelly & Joel Lester said...

Hang in there! You will be back on the Sorafenib in no time. In the mean time, try and enjoy your newfound energy and appetite, hopefully it will hang around for a while. I have the same hand foot thing from my chemo, but instead of them being dry and crackly, they are really soft and tender and I have blisters on the soles of my feet! Kind of a drag, I hope yours clears up soon.

Take Care,
Your fellow Cholangio Fighter,
Kelly Lester